# SDR DALA2022011000207

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 57,524 hours, 30,244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3118 - W/ APU RUNNING WITH BLEED ON WE TURNED HEAT UP ON ALL TEMP CONTROLLERS THAN STARTED SMELLING A DIRTY SOCK ODOR.   PERFORMED AMDS WORKCARD 4900-2001 AND DUCT BURNOUT WORKCARD 2100-2005. NO ODOR PRESENT AT THIS TIME.
